# SDR SWAA2023052451819

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,961 hours, 9,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fluctuates
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT IS FLICKERING ON AND OFF<[01] REPLACED BATTERY AND CHARGER ASSY FOR FWD SERVICE DOOR PER MM 33-51-06. OPS CK GOOD
